The structure of xanthogalole and zosimole
Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 154-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_1_a26,
author = {M. E. Perelson and G. K. Nikonov and G. Yu. {\CYRR}{\cyre}{\cyrk} and Yu. N. Sheinker},
title = {The structure of xanthogalole and zosimole},
journal = {Doklady Akademii Nauk},
pages = {154--157},
year = {1964},
volume = {159},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a26/}
}
M. E. Perelson; G. K. Nikonov; G. Yu. Рек; Yu. N. Sheinker. The structure of xanthogalole and zosimole. Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 154-157. http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a26/